# SDR USAA2014071400014

- Difficulty date: July 12, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 62,681 hours, 42,765 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DROP IN CRACK IN FUSELAGE SKIN AT BS 945, STRINGER 24R.  REPAIRED FUSELAGE SKIN AT BS 945, STRINGER 24R IAW SRM 53-00-01 REPAIR 31.
